# SDR TRAX200800651

- Difficulty date: May 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 1,524,720 hours, 12,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL HANDLE IS CRACKED.  SB 601R-51-119 REV A, DOORS, PASSENGER DOOR, REPLACEMENT OF THE OUTER HANDLE INCORPORATED.    PAINTED PAX DOOR HANDLE IAW 51-25-01.
